سه شنبه 19 آذر 1398

پروفایل شخصی - علی آبکار

تاریخ تولد : 1342

صندوق پستی : 288

شماره اتاق : 868

شماره تلفن دفتر : 1386

وبگاه شخصی : http://en.wikipedia.org/wiki/Ali_Abkar

رایانامه : abkar[at]sci.ikiu.ac.ir; aliabkar99[at]gmail.com

دانشکده : دانشکده علوم پایه

گروه آموزشی : ریاضی

درجه علمی : استاد

آمار بازدید : 61904


مقالات چاپ شده در نشریات
ردیف عنوان مقاله تاریخ تهیه تاریخ ارائه عنوان نشریه چاپ شده فایل مرتبط آدرس مرتبط
1 نظریه فضاهای برگمن: گذشته، حال و آینده (قسمت دوم) IRAN, ISC 2013 فرهنگ و اندیشه یاضی نمایش پیوند
2 with M Eslamian: Approximation methods for finite family of generalized nonexpansive multivalued mappings in Banach spaces, Vol 3, No 1, 101-110 Thailand 2012 Journal of Nonlinear Analysis and Optimization ---
3 نظریه فضاهای برگمن: گذشته، حال و آینده (قسمت اول) ISC, Iran 2012 فرهنگ و اندیشه ریاضی -انجمن ریاضی ایران، شماره 50، پاییز 91، 47-58 ---
4 with M Eslamian: GENERALIZED NONEXPANSIVE MULTIVALUED MAPPINGS in STRICTLY CONVEX BANACH SPACES ISI, Romania 2013 Fixed Point Theory ---
5 with M Gabeleh: PROXIMAL QUASI-NORMAL STRUCTURE AND A BEST PROXIMITY POINT THEOREM ISI, Japan 2013 Journal of Nonlinear and Convex Analysis ---
6 with M Eslamian: Generalized weakly contractive multivalued mappings and common fixed points ISC, Iran 2013 Iranian Journal of Math. Sci. and Informatics ---
7 with M Gabeleh: Best proximity points in partially ordered metric spaces ISI, Romania 2013 U.P.B. Sci. Bull., Series A ---
8 with E Najafi: M-step iterative process for a finite family of multivalued generalized nonexpansive mappings in CAT-zero spaces Serbia 2012 Fac Universitatis; NIS, Ser.Math. Infor. Vol 27, no. 2,2012. 1-12 ---
9 with M Eslamian: Geodesic metric spaces and generalized nonexpansive multivalued mappings ISI, Iran 2013 Bull Iranian Math Soc ---
10 with M Eslamian; Strong convergence theorems for equilibrium problems and fixed point problem of multivalued nonexpansive mappings via hybrid projection method ISI, United Kingdom 2012 Journal of Inequalities and Applications; Vol 164, 2012 ---
11 with M eslamian: Strong convergence of a multi-step iterative process for relatively quasi-nonexpansive multivalued mappings and equilibrium problem in Banach spaces ISI, Romania 2012 U.P.B.Sci.Bull.,Series A, Vol 74,Issue 4, 2012 ---
12 with M Eslamian: Viscosity iterative scheme for generalized mixed equilibrium problems and nonexpansive semigroups ISI, USA 2013 TOP ---
13 with M. Gabeleh: Best proximity points of nonself mappings ISI, USA 2013 TOP ---
14 with M. Gabeleh: The existence of best proximity points for multivalued nonself mappings ISI, USA 2013 RACSAM ---
15 with M. Gabeleh: A best proximity point theorem fro Suzuki type contraction nonself mappings ISI, Romania 2013 Fixed Point Theory ---
16 with M Eslamian: Fixed point and convergence theorems for different classes of generalized nonexpansive mappings in CAT-zero spaces, 2012 ISI, United Kingdom 2012 Computers and Math. with Appl ---
17 with M Gabeleh: Generalizde cyclic contractions in partially ordered metric spaces, (2012) ISI, Germany 2012 Optimization Letters ---
18 with M. Gabeleh: Global optimal solution of non-cyclic mappings in metric spaces, 153(2012), 298-305 : ISI, USA 2012 Journal of Optimization Theory and Applications ---
19 with R. Shamoyan: On multipliers of spaces of harmonic functions in the unit balll of R^n , 3(2012), 1-9 Croatia 2012 Journal of Inequalities and Special Functions ---
20 with R. Shamoyan: New results on p-Carleson measures and some related measures in the unit disk, 7(2012), 83-90 ISI, Iran 2012 Iranian Journal of Math Sci and Inform ---
21 with B.S. Choudhury: Fixed point results in partially ordered metric spaces using weak contractive inequalities, 2012 Serbia 2012 Facta Universitatis, Series Math. Inform ---
22 On the Commutant of certain multiplication operators in the Bergman space, 35(2012), ISI, Malaysia 2012 Bulletine of the Malaysian Math. Sci. Soc ---
23 with M Eslamian: Convergence theorems for a finite family of generalized nonexpansive multivalued mappings in CAT-zero spaces, 75(2012), 1895-1903 ISI, United Kingdom 2012 Nonlinear Analysis; Theory, Methods and Applications ---
24 with M. Eslamian: Strong and $Delta$-convergence theorems of some iterative process for multivalued mappings in CAT-zero spaces, 2(2011), 67-74 Thailand 2011 Journal of Nonlinear Analysis and Optimization ---
25 with M. Gabeleh: Best proximity points for cyclic contraction pairs in Banach spaces, 76(2011), 2179-2186 Bolgaria 2011 International Math. Forum ---
26 with M. Gabeleh: Best proximity points for asymptotic cyclic contraction mappings, 74(2011), 7261-7268 ISI, United Kingdom 2011 Nonlinear Analysis, Theory, Methods and Applications ---
27 With M. Eslamian: A fixed point theorem for generalized nonexpansive multivalued mappings, 12(2011), 241-246 ISI, Romania 2011 Fixed Point Theory ---
28 A Beurling-type theorem in Bergman spaces, 35(2011), 711-716 ISI, Turkey 2011 Turkish Journal of Mathematics ---
29 With M. Gabeleh: Best proximity points for cyclic mappings in ordered metric spaces, 150(2011), 188-193 ISI, USA 2011 Journal of Optimization Theory and Applications ---
30 With M. Eslamian: One-step iterative process for a finite family of multivalued mappings, 54(2011), 105-111 ISI, United Kingdom 2011 Mathematical and Computer Modelling ---
31 With M Eslamian: Common fixed point results in CAT-Zero spaces, 74(2011), 1835-1840 ISI, United Kingdom 2011 Nonlinear Analysis: Theory, Methods, and Applications, ---
32 With B Jafarzadeh: Weighted sub-Bergman Hilbert spaces in the unit disk, 135(2010),435-443 ISI, Czeck Republic 2010 Czechoslovak Math J ---
33 With M Eslamian: Fixed point theorems for Suzuki-generalized nonexpansive multivalued mappings, Article ID 457935, 2010 ISI, Germany 2010 Fixed Point Theory and Application ---
34 With M Gabeleh: Results on the existence and convergence of best proximity points, Article ID 386037 , 2010 ISI, Germany 2010 Fixed Point Theory and Applications ---
35 Shift invariant subspaces of the Bergman spaces Iran Winter 2005 Journal of Science and Engineering; No. 7, pages 1-7 ---
36 Boundary behavior of biharmonic functions in the unit disk, 17(2005), 337-342 ISI, Iran 2005 Iranian International Jounal of Science, University of Tehran ---
37 Computation of biharmonic Poisson kernel for the upper half plane, 10(2007), 769-783 Italy 2007 Boll Unione Mat. Ital ---
38 On the integral representation og superbihamonic functions, 132(2007), 877-883 ISI, Czeck Republic 2007 Czechoslovak Math. Journal ---
39 On the mean convergence of biharmonic functions, 17(2006), 337-883 ISI, Iran 2006 Journal of Science Islamic Republic of Iran ---
40 A new biharmonic kernel function for the upper half plane, 43 (2006), 1169-1181 ISI, South Korea 2006 Journal of the Korean Math. Soc ---
41 Application of a Riesz-type formula to weighted Bergman spaces, 131(2003), 155-164 ISI, USA 2003 Proceedings of the American Mathematicl Society ---
42 Norm approximation by polynomials in some weighted Bergman spaces Journal o f Functional Analysis, 191(2002), 224-240 ISI, USA 2002 Journal of Functional Analysis ---
43 With Hedenmalm: A Riesz representation formula for superbiharmonic functions, Ann. Acad. Sci. Fenn. Math. 26(2001)305-324 ISI, Finland 2001 Ann. Acad. Sci. Fenn. Math ---
44 With Hedenmalm: Invariant subspaces in quasi-Banach spaces of analytic functions, St. Petersburgh Math. J., 12 (2001), 83-100 ISI, Russia 2001 St. Petersburgh Math. Journal ---
45 With Hedenmalm: Invariant subspaces on multiply connected domains, Publ. Mat. 42(1998), 521-557 ISI, Spain 1998 Publicasiones Matematiques ---